MathSciNet Relay Station
MathSciNet bibliographic data
MR1407703 46L55
Kaliszewski, S.; Quigg, John; Raeburn, Iain Duality of restriction and induction for $C\sp \ast$-coactions. Trans. Amer. Math. Soc. 349 (1997), no. 5, 2085–2113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement